# SDR HYIA20230228002

- Difficulty date: February 21, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Tecnam P2012
- Aircraft serial: 037
- Aircraft time: 663 hours, 1,007 cycles
- Engine time: 1,007 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 21221400270000
- Condition: Failed
- Part time: 663 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LEFT ENGINE FIRE CASS MESSAGE IN FLIGHT. THE PROPELLER WAS FEATHERS & ENGINE WAS SHUT DOWN AS A PRECAUTION. MAINTENANCE INSPECTED AND FOUND NO DAMAGE. THE LT ENGINE #2 FIRE DETECTOR WAS DETERMINED TO BE FAULTY. DETECTOR WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
